# SDR AALA20140225001

- Difficulty date: February 24, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 46,279 hours, 11,521 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 7646B000
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK CREW REPORTED LT HAND ENG ANTI ICE EICAS MESSAGE.  EMERGENCY DECLARED FLIGHT RETURNED JFK LANDED WITHOUT INCIDENT.  PLACARDED VLV INOPERATIVE IAW MEL 30-04B AUTH 02-922DC-C.  FLIGHT CONTINUED TO DESTINATION.  REPLACED LT ENG COWL ANTI ICE VLV AT JFK ON 02/25/20140.  SYS GND CHECKED NORMAL OPERATION CLOSED.
